Accessibility navigation

Variational data assimilation for Hamiltonian problems

Watkinson, L. R., Lawless, A. S., Nichols, N. K. and Roulstone, I. (2005) Variational data assimilation for Hamiltonian problems. International Journal For Numerical Methods In Fluids, 47 (10-11). pp. 1361-1367.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4915

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation